# SDR ASAA201912061511

- Difficulty date: December 4, 2019
- Submitted: December 7, 2019
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 35,143 hours, 10,138 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989085
- Part serial: 20576
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 21,704 hours, 6,307 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENG START CONT CAB ZONE TEMP LIGHT ILLUMINATES AND WILL EXTINGUISH ON MASTER CAUTION RESET. GROUNDED - YES. PERFORMED PZTC BITE #1 & 2. #2 PZTC SHOWS FLIGHT DECK TRIM VALVE FAULT. REMOVED AND REPLACED LEFT PACK, FLIGHT DECK TRIM VALVE V143 IAW B737-800 AMM 21-61-21.
